# SDR DXTA200500681

- Difficulty date: April 15, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N377QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600377
- Aircraft time: 7,129 hours, 6,213 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT CO-PILOT HAD NO BRAKE PRESSURE, TRIED PILOT SIDE AND STILL NO BRAKE PRESSURE.  USED EMERGENCY BRAKE TO STOP THE AIRPLANE, FLUID LEAKING FROM NOSE GEAR BAY ON TO THE GROUND.  GROUND RAN A/C AND OPERATED HYDRAULIC SYSTEMS, NO LEAKS NOTED.  RESIDUAL FLUID DRIPPING FROM SKID DUE TO T/R CONTROL VALVE REPLACEMENT, HYD SERVICING, AND CLEAN UP AFTER COMPLETION.  REMOVED AND REPLACED ANTI SKID CASE FILTER BOWL AND BLEED ANTI-SKID SYSTEM.  OPS CHECKED GOOD ALL WORK DONE IAW THE CESSNA CITATION MODEL 560 MAINTENANCE MANUAL 32-42-00.
